# SDR QXEA2014090400768

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 32,053 hours, 33,424 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER WILL NOT TEST.  PERFORMED OPS TEST OF THE PROPELLER AUTOFEATHER AND UPTRIM REF AMM TASK 61-20-00-710-801. OPS TEST GOOD. RETURNED TO SERVICE.
